Diversity and Distributions

Cover image for Vol. 13 Issue 3

May 2007

Volume 13, Issue 3

Pages 243–360

  1. Special Feature: The application of predictive modelling of species distribution to biodiversity conservation

    1. Top of page
    2. Special Feature: The application of predictive modelling of species distribution to biodiversity conservation
    3. Biodiversity Research
    1. Guest Editorial

      The application of predictive modelling of species distribution to biodiversity conservation (pages 243–251)

      Jon Paul Rodríguez, Lluís Brotons, Javier Bustamante and Javier Seoane

      Article first published online: 27 MAR 2007 | DOI: 10.1111/j.1472-4642.2007.00356.x

    2. Biodiversity Research

    3. An integrated framework to map animal distributions in large and remote regions (pages 289–298)

      Alejandro Travaini, Javier Bustamante, Alejandro Rodríguez, Sonia Zapata, Diego Procopio, Julieta Pedrana and Rolando Martínez Peck

      Article first published online: 15 MAR 2007 | DOI: 10.1111/j.1472-4642.2007.00338.x

    4. Non-stationarity and local approaches to modelling the distributions of wildlife (pages 313–323)

      Patrick E. Osborne, Giles M. Foody and Susana Suárez-Seoane

      Article first published online: 19 MAR 2007 | DOI: 10.1111/j.1472-4642.2007.00344.x

    5. Sensitivity of predictive species distribution models to change in grain size (pages 332–340)

      Antoine Guisan, Catherine H. Graham, Jane Elith, Falk Huettmann and the NCEAS Species Distribution Modelling Group

      Article first published online: 17 APR 2007 | DOI: 10.1111/j.1472-4642.2007.00342.x

  2. Biodiversity Research

    1. Top of page
    2. Special Feature: The application of predictive modelling of species distribution to biodiversity conservation
    3. Biodiversity Research
    1. Rivers in peril inside and outside protected areas: a systematic approach to conservation assessment of river ecosystems (pages 341–352)

      Jeanne L. Nel, Dirk J. Roux, Gillian Maree, Cornelius J. Kleynhans, Juanita Moolman, Belinda Reyers, Mathieu Rouget and Richard M. Cowling

      Article first published online: 6 APR 2007 | DOI: 10.1111/j.1472-4642.2007.00308.x

    2. Are there general rules governing parasite diversity? Small mammalian hosts and gamasid mite assemblages (pages 353–360)

      Natalia P. Korallo, Maxim V. Vinarski, Boris R. Krasnov, Georgy I. Shenbrot, David Mouillot and Robert Poulin

      Article first published online: 15 MAR 2007 | DOI: 10.1111/j.1472-4642.2007.00332.x

SEARCH

SEARCH BY CITATION